# SDR SIMA20240627001

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 36,023 hours, 26,830 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Hyd Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 2 HI TEMP EICAS MESSAGE. MAX TEMP NOTED WAS 104 C. ON TAXI AFTER LANDING TEMP DROPPED TO 40 C DECLARED EMERGENCY. RAN HYD 2 ELEC PUMP AND ENG 2 EDP. NO HIGH TEMP OR LEAKAGE NOTED
